The Annals of Mathematical Statistics

A. I. Khinchin's Work in Mathematical Probability

Harald Cramer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1227-1237.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704355

Digital Object Identifier
doi:10.1214/aoms/1177704355

Mathematical Reviews number (MathSciNet)
MR139512

Zentralblatt MATH identifier
0105.24406

JSTOR
links.jstor.org

Citation

Cramer, Harald. A. I. Khinchin's Work in Mathematical Probability. Ann. Math. Statist. 33 (1962), no. 4, 1227--1237. doi:10.1214/aoms/1177704355. https://projecteuclid.org/euclid.aoms/1177704355


Export citation